logo AFST
Pleating coordinates for the Earle embedding
;
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 1, pp. 69-105.
@article{AFST_2001_6_10_1_69_0,
     author = {Komori, Yohei and Series, Caroline},
     title = {Pleating coordinates for the Earle embedding},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 10},
     number = {1},
     year = {2001},
     pages = {69-105},
     mrnumber = {1928990},
     zbl = {1004.30031},
     language = {en},
     url={afst.centre-mersenne.org/item/AFST_2001_6_10_1_69_0/}
}
Komori, Yohei; Series, Caroline. Pleating coordinates for the Earle embedding. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 1, pp. 69-105. https://afst.centre-mersenne.org/item/AFST_2001_6_10_1_69_0/

[1] Ahlfors (L.V.). - Lectures on Quasiconformal Mappings Wadsworth and Brooks/Cole Mathematics Series, 1987. | MR 883205 | Zbl 0605.30002

[2] Beardon (A.F.). - The geometry of discrete groups, Springer-Verlag, 1983. | MR 698777 | Zbl 0528.30001

[3] Birman (J.) and Series (C.). - Algebraic linearity for an automorphism of a surface group, Journal of Pure and Applied Algebra 52 (1988), 227-275. | MR 952081 | Zbl 0646.57007

[4] Epstein (D.B.A.), Canary (R.D.) and Green (P.). - Notes on notes of Thurston, in Analytical and Geometric Aspects of Hyperbolic Space, D.B.A. Epstein, ed., LMS Lecture Notes 111, 112-253, Cambridge University Press, 1987. | MR 903850 | Zbl 0612.57009

[5] Earle (C.J.). - Some intrinsic coordinates on Teichmüller space, Proc. Amer. Math. Soc. 83 (1981), 527-531. | MR 627684 | Zbl 0478.32015

[6] Epstein (D.B.) and Marden (A.). - Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, in Analytical and Geometric Aspects of Hyperbolic Space, D.B.A. Epstein, ed., LMS Lecture Notes 111, 112-253, Cambridge University Press, 1987. | MR 903852 | Zbl 0612.57010

[7] Jørgensen (T.). - Once punctured tori, unpublished preprint.

[8] Keen (L.). - Teichmüller Space of Punctured Tori: I, Complex Variables, 2 (1983), 199-211. | Zbl 0562.30034

[9] Keen (L.), Maskit (B.) and Series (C.). - Geometric finiteness and uniqueness for Kleinian groups with circle packing limit sets, J. Reine Angew. Math. 436 (1993), 209-219. | MR 1207287 | Zbl 0764.30035

[10] Keen (L.) and Series (C.). - Pleating coordinates for the Maskit embedding of the Teichmüller space of punctured tori, Topology 32 (1993), 719-749. | MR 1241870 | Zbl 0794.30037

[11] Keen (L.) and Series (C.). - The Riley slice of Schottky space, Proc. London Math. Soc. 69 (1994), 72-90. | MR 1272421 | Zbl 0807.30031

[12] Keen (L.) and Series (C.). - Continuity of convex hull boundaries, Pacific. J. Math. 168 (1995), 183-206. | MR 1331998 | Zbl 0838.30043

[13] Keen (L.) and Series (C.). - How to bend pairs of punctured tori, in Lipa's Legacy, J. Dodziuk and L. Keen eds, Contemporary Mathematics 211 (1997), 359-387. | MR 1476997 | Zbl 0884.30033

[14] Keen (L.) and Series (C.). - Pleating invariants for punctured torus groups, Warwick University preprint, 10/1998. | MR 2052972

[15] Kerckhoff (S.), The Nielsen realization problem, Ann. of Math., 117(2) (1983), 235-265. | MR 690845 | Zbl 0528.57008

[16] Kerckhoff (S.). - Earthquakes are analytic, Comment. Mat. Helv., 60 (1985), 17-30. | MR 787659 | Zbl 0575.32024

[17] Komori (Y.) and Series (C.). - The Riley slice revisited, in Geometry and Topology Monographs Volume 1: The Epstein Birthday Schrift (1998), 303-316. | MR 1668296 | Zbl 0904.30025

[18] Kra (I.). - Deformation spaces, in A crash course on Kleinian groups, 48-70, Lecture Notes in Maths. 400, Springer-Verlag 1974. | MR 402122 | Zbl 0293.32021

[19] Kra (I.). - On algebraic curves (of low genus) defined by Kleinian groups, Annales Polonici Math. XLVI (1985), 147-156. | MR 841820 | Zbl 0603.30052

[20] Kra (I.) and Maskit (B.). - Bases for quadratic differentials, Comment. Math. Helv. 57 (1982), 603-626. | MR 694607 | Zbl 0527.30036

[21] Marden (A.). - The geometry of finitely generated Kleinian groups, Ann. Math. 99 (1974), 383-462. | MR 349992 | Zbl 0282.30014

[22] Maskit (B.). - Comparison of hyperbolic and extremal lengths, Ann. Acad. Sci. Fenniae. Ser. A.I. Math. 10 (1985), 381-386. | MR 802500 | Zbl 0587.30043

[23] Matthews (C.A.). - Mappings between one-dimensional Teichmüller spaces, Experimental Mathematics, to appear. | MR 1837674

[24] Mcmullen (C.T.). - Complex earthquakes and Teichmüller theory, J. Amer. Math. Soc. 11 (1998), 283-320. | MR 1478844 | Zbl 0890.30031

[25] Minsky (Y.). - The classification of punctured-torus groups, Ann. of Math. 149 (1999), 559-626. | MR 1689341 | Zbl 0939.30034

[26] Mumford (D.), Series (C.), Wright (D.). - Indra's Pearls, Cambridge University Press, to appear. | MR 1913879 | Zbl 01748071

[27] Parker (J.R.) and Series (C.). - Bending formulae for convex hull boundaries, Journal d'Analyse Math. 67 (1995), 165-198. | MR 1383492 | Zbl 0849.30036

[28] Parkkonen (J.). - The outside of the Teichmüller space of punctured tori in Maskit's embedding, Ann. Acad. Sci. Fenn. Math. 24 (1999), 305-342. | MR 1724088 | Zbl 0940.30021

[29] Pommerenke (C.). - Boundary Behaviour of Conformal Maps, Springer-Verlag, 1991. | MR 1217706 | Zbl 0762.30001

[30] Series (C.). - The geometry of Markoff numbers, Math. Intelligencer 7 (1985), 20-29. | MR 795536 | Zbl 0566.10024

[31] Thurston (W.). - Geometry and Topology of Three-Manifolds, Princeton lecture notes, 1979.

[32] Wright (D.J.). - The shape of the boundary of Maskit's embedding of the Teichmüller space of once punctured tori, unpublished preprint.